# SDR MASA200600642

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 22,003 hours, 20,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7061 COS - REPORTED SMOKE TRAVELING THROUGH THE CABIN DURING ENGINE STARTS.  MX RAN THE ENGINES AND ACM AND WERE UNABLE TO DUPLICATE THE DISCREPANCY.
